# SDR AALA016053

- Difficulty date: June 1, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2600 · Fire Protection System
- Part: Fire Detector
- Part number: 5938323508
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FIRE DETECTOR LOOP B ILLUMINATED DURING FLIGHT.  SWITCHED TO LOOP A AND ACCOMPLISHED A GOOD TEST.  LEFT SWITCH IN LOOP A AS PER PROCEDURE.  PULLING INTO GATE AT SJC LEFT ENGINE FIRE LIGHT AND BELL ILLUMINATED.  SHUT DOWN ENGINE, PULLED FIRE HANDLE, FIRED BOTH BOTTLES.  LIGHT REMAINED ILLUMINATED.  GROUND CREW REPORTED A SMALL AMOUNT OF SMOKE COMING FROM TOP OF ENGINE AFTER FIRING BOTTLES.  UPON INVESTIGATION, MAINTENANCE DETERMINED THERE WAS NO ACTUAL FIRE.  MAINTENANCE FOUND UPPER FIRE DETECTOR LOOP A AND B BAD.  REPLACED UPPER FIRE DETECTOR LOOP A AND B.  PERFORMED FIRE DETECTOR TEST AS REQUIRED.  REMOVED AND REPLACED NR 1 AND NR 2 FIRE EXTINGUISHER, INSTALLED SQUIBB, FIRE SYSTEM TEST OK PER MM.
